which 1 worse?!

With having such troublesome asthma recently, my cons has doubles all my medication to hopfully reduce my symptoms/attacks and to try and get me off pred as ive been on 40mg since april...the prob is today ive had the shakes really bad...one of the meds im on aminophylline was doubled a week ago and i was told that i could get poisoned if my body gets to much...i also got told to have a bloody test in a few weeks to double check i wasnt being poisened...not surr whether to get checked out or not...i dont want to risk then reducing my medication and my asthma flare up or whether i should just cope with the shakes for a little while longer and bring up my concers with my consultant on the 9th when i see him next....im 100% confused.com

5 Replies

oldestnewest
  • Hi Charlie,

    I'm really sorry to hear that you're getting shaky with the doubling-up of your medication.

    I know that some people do get shaky on Aminophylline (thankfully, I'm not one of them!), but it's not one of the signs of toxicity, as far as I know. When I've been toxic I've been very nauseous, headachey and occasionally a bit delerious. I've also had worsening of my cardiac arrhythmias.

    The thing that makes me really shaky is Formoterol at high doses. Do you take that?

    Hope your breathing is better on the increased medication. I'd take shakiness over wheeziness anyday (well, every day, in fact)!

  • Hey!!

    No not on that medication...yh 100% take shaking over difficulty breathing anyday...reallyh hard writing though lol...

    With aminophylline i cant really go on cardic as i also got ectopic beats so my heart is a tad abnormal anyway (not helpful at all) and my montilukast and symbicort has also been increase so that could also effect heart rate...o and the home nebs...

    Breathing ok at the moment...although i do have rather a lot of pain in the back end of my lungs which isnt normal for my...pf are ok tho so im not worried ;-) (yet!!!)

  • Hey!!

    No not on that medication...yh 100% take shaking over difficulty breathing anyday...reallyh hard writing though lol...

    With aminophylline i cant really go on cardic as i also got ectopic beats so my heart is a tad abnormal anyway (not helpful at all) and my montilukast and symbicort has also been increase so that could also effect heart rate...o and the home nebs...

    Breathing ok at the moment...although i do have rather a lot of pain in the back end of my lungs which isnt normal for my...pf are ok tho so im not worried ;-) (yet!!!)

  • So it turns out that you ARE on Formoterol after all! Read the ingredients on your Symbicort!

  • O yh, just checked! Mayb i should read the drugs ive been put on! Thank u!

You may also like...